Environmental Distribution of Colony Growth Form in the Favositid Pleurodictyum-Americanum

Pandolfi, JM and Burke, CD (1989) Environmental Distribution of Colony Growth Form in the Favositid Pleurodictyum-Americanum. Lethaia, 22 1: 69-84. doi:10.1111/j.1502-3931.1989.tb01170.x


Author Pandolfi, JM
Burke, CD
Title Environmental Distribution of Colony Growth Form in the Favositid Pleurodictyum-Americanum
Journal name Lethaia   Check publisher's open access policy
ISSN 0024-1164
Publication date 1989-01
Sub-type Article (original research)
DOI 10.1111/j.1502-3931.1989.tb01170.x
Volume 22
Issue 1
Start page 69
End page 84
Total pages 16
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 12 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 08 Mar 2013, 18:57:43 EST by System User